View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Juvederm in Glabellar Lines

October 16, 2008
I've been told there's some risk with using filler between the eyebrows for the lines there. I've botoxed there but it doesn't do anything for the lines.I've also used a small amount of Juvederm but not enough to see a difference as we used most of the vial of my marionette lines. What would you suggest and could you address any risk associated with fillers there. Thx.


hi,
you're right - injecting the glabella takes some skill and, if overdone, can lead to some complications. it is an area where the skin is not as well supplied with blood vessels as in other areas of the face.
if too much filler is injected, it can interfere with blood supply to the skin and some temporary redness swelling or even a skin infection. i had one case of this about 4 years ago and it taught me to be very conservative in this area.
however, if you choose an experienced injector and he or she is careful, you should get a great result. i use juvederm for this area - that way if there's any problem, i can dissolve the juvederm with an enzyme called hyaluronidase.

4 thoughts on “Juvederm in Glabellar Lines”

  1. Lauren says:

    How much filler do you generally inject in the glabellar lines?

  2. Dr. Alexander Rivkin says:

    usually about 1/2 a cc of juvederm, depending on the depth and size of the lines.

  3. Mary Oliver says:

    Please could you advice.Have been having severe reaction to juvederm ultra 2, after it was injected into glabellar area.The amount used was a 1x 0.55ml syringe,also used for crows feet,and around mouth.Also had1x 0.8ml of juvederm ultra 4 injected into cheeks,nlf lines.I started to get a burning sensation in my cheeks about 5 days after injedctions.My ps prescribed prednisolone and antibiotics for inflamation this helped.Then 2 weeks after injections i started to get blurry vision.Then 2 weeks after that i am having severe headaches,memory loss,nausea,stomach upsets,no appetite.Weight has declined rapidly,over 2 stone in 4 weeks.Was hospitilised for 9 days,had mri,cat scan,chest xray,blood work etc.All negative,also have severe insomnia.Could the juvederm possibly have migrated.The area between brows is puffy slightly with pinkish dots.I have a burning sensation as well in this area.Would hyaloronidase not help at this stage?Also cannot look up and brow feels tight and heavy.Have also had two eye tests nothing found.Could you please advice as to what may be the cause.Am very ill could this be an immune system response.Am very worried,also having waves of depression and head doesnt feel right is fuzzy alot.Is there any cases in literature of this happening at all?Could the mri have missed the filler if some had migrated into the vascular circulation of the brain,if this is possible as well?I have read that dermal filler such as juvederm does not show up on mri.Also my ps says that he would have injected approximately 0.1ml into the glabellar area would that be the same as what you suggest using 1/2 a cc?Would this be a small amount?Sorry for all the questions i am just trying to get answers to these horrible symptoms.Thank you for your time.

    1. Dr. Rivkin says:

      i am sorry for all of the symptoms you are experiencing. it sounds awful.
      i have never heard of juvederm causing these kinds of reactions.
      that being said, hyaluronidase is certainly not a bad idea. it will dissolve whatever is left in the glabella.
      0.1 cc of juvederm is a very small amount. i would recommend you try to get some more opinions from physicians.
      good luck. i’m sorry i couldn’t be of more help.

Comments are closed.

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?